# SDR R61A201912171391

- Difficulty date: December 17, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N227JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000214
- Aircraft time: 31,486 hours, 19,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086181005
- Condition: Corroded
- Location: Frames 89-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT WET AREA L/H PANEL SUPPORT BETWEEN FR89 AND FR90 AS MARKED. REMOVED AFT WET AREA L/H PANEL SUPPORT EMB SRM 51-40-08  INSTALLED NEW AFT WET AREA L/H PANEL SUPPORT BETWEEN FR89 AND FR90. REF: EMB SRM 51-21-01, SRM 51-40-08. SEALANT P.O. 256107 APPLIED SURFACE PROTECTION TO AFT WET AREA L/H PANEL SUPPORT BETWEEN FR89 AND FR90. REF: EMB SRM 51-23-06. TOPCOAT P.O. 257552
